# SDR SCNA98009

- Difficulty date: January 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286SC
- Make and model: Boeing 727-2A1
- Aircraft serial: 21601
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Out Of Position
- Location: 2r Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO DOOR STRAP NOISE FROM DOOR 2R.  REMOVED DOOR STRAP FROM DOOR AND INSPECTED DOOR SKIN AND NR 3 ENGINE C1 AND C2 DISCS FOR DAMAGE.  NO DAMAGE FOUND AND OPS CHECK OK.
